Hokkaido Mathematical Journal

No.3

TAKAHASHI Yasuji, OKAZAKI Yoshiaki,
Uniform measures on linear spaces
Hokkaido Mathematical Journal, 16 (1987) pp.213-222
OKAZAKI Yoshiaki, TAKAHASHI Yasuji,
0-1 laws for kernels of a linear uniform measure
Hokkaido Mathematical Journal, 16 (1987) pp.223-234
SIEBERT Eberhard,
Decomposition of convolution semigroups on Polish groups and zero-one laws
Hokkaido Mathematical Journal, 16 (1987) pp.235-255
BAHOURI H., ROBBIANO L.,
Unicite de cauchy pour des operateurs faiblement hyperboliques
Hokkaido Mathematical Journal, 16 (1987) pp.257-275
KOYANAGI Tsunehira,
On a certain property of closed hypersurfaces with constant mean curvature in a Riemannian manifold
Hokkaido Mathematical Journal, 16 (1987) pp.277-293
YANAGISAWA Taku,
The initial boundary value problem for the equations of ideal magneto-hydrodynamics
Hokkaido Mathematical Journal, 16 (1987) pp.295-314
OKABE Yasunori,
On the theory of discrete KMO-Langevin equations with reflection positivity (I)
Hokkaido Mathematical Journal, 16 (1987) pp.315-341